# SDR DALA2016080105690

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME Y=1452 BETWEEN LONGERONS 1, 8L-9L AT AFT ACCESSORY COMPARTMENT.  FRAME WAS REPLACED IAW DWG 9911860, REV L AND SRM 51-30-2,51-30-5 AND 51-10-3.
